# SDR UPS96820121

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B WEDGE CORROSION DAMAGE ON LWR INNER SKIN DOUBLER.  REPLACED DOUBLER PER SRM 51-1-21.
